Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 16.

Giraldo Suárez, Luis (2000) A bound for the arithmetic genus of curves in Grassmannians. Forum Mathematicum, 12 (6). pp. 667-669. ISSN 0933-7741

Giraldo Suárez, Luis and Gómez-Mont, X. (2002) A law of conservation of number for local Euler characteristics. In Complex manifolds and hyperbolic geometry. Contemporary Mathematics (311). American Mathematical Society, Providence, pp. 251-259. ISBN 0-8218-2957-2

Gallego Rodrigo, Francisco Javier and Giraldo Suárez, Luis and Sols Lucía, Ignacio (1996) Bounding families of ruled surfaces. Proceedings of the American Mathematical Society, 124 (10). pp. 2943-2951. ISSN 1088-6826

Giraldo Suárez, Luis and Sols Lucía, Ignacio (1997) Chow forms of congruences. Mathematical Proceedings of the Cambridge Philosophical Society, 121 . pp. 31-37. ISSN 0305-0041

Bustinduy Candelas, Álvaro and Giraldo Suárez, Luis (2012) Completeness is determined by any non-algebraic trajectory. Advances in Mathematics, 231 (2). pp. 664-679. ISSN 0001-8708

Giraldo Suárez, Luis and Gómez-Mont, X. and Mardešic, P. (1999) Computation of topological numbers via linear algebra: hypersurfaces, vector fields and vector fields on hypersurfaces. In Complex geometry of groups. Contemporary Mathematics (240). American Mathematical Society, Providence, pp. 175-182. ISBN 0-8218-1381-1

Giraldo Suárez, Luis and Gómez-Mont, X. and Mardešic, P. (2008) Flags in zero dimensional complete intersection algebras and indices of real vector fields. Mathematische Zeitschrift, 260 (1). pp. 77-91. ISSN 0025-5874

Calvo-Andrade, O. and Cerveau, D. and Giraldo Suárez, Luis and Lins Neto, A. (2004) Irreducible components of the space of foliations associated to the affine Lie algebra. Ergodic Theory and Dynamical Systems, 24 (4). pp. 987-1014. ISSN 1469-4417

Giraldo Suárez, Luis and Gascón, Francisco G. (2000) New proof and generalizations of the Demidowitsch-Schneider criterion. Journal of Mathematical Physics, 41 (9). pp. 6186-6192. ISSN 1089-7658

Giraldo Suárez, Luis and Gómez-Mont, Xavier (2001) On the complex formed by contracting differential forms with a vector field on a hypersurface singularity. Boletín de la Sociedad Matemática Mexicana, 7 (2). pp. 211-221. ISSN 1405-213X

Giraldo Suárez, Luis and Lopez, Angelo Felice and Muñoz, Roberto (2004) On the existence of Enriques-Fano threefolds of index greater than one. Journal of algebraic geometry, 13 (1). pp. 143-166. ISSN 1056-3911

Giraldo Suárez, Luis and Gómez-Mont, X. and Mardešic, P. (2002) On the index of vector fields tangent to hypersurfaces with non-isolated singularities. Journal of the London Mathematical Society. Second Series, 65 (2). pp. 418-438. ISSN 0024-6107

Giraldo Suárez, Luis and Lopez, Angelo Felice and Muñoz, Roberto (2002) On the projective normality of Enriques surfaces (with an appendix by Angelo Felice Lopez and Alessandro Verra). Mathematische Annalen, 324 (1). pp. 135-158. ISSN 0025-5831

Giraldo Suárez, Luis and Sols Lucía, Ignacio (1996) On the sectional irregularity of congruences. Manuscripta mathematica, 90 (2). 239-266 . ISSN 0025-2611

Giraldo Suárez, Luis and Pan-Collantes , Antonio J. (2010) On the singular scheme of codimension one holomorphic foliations in P(3). International Journal of Mathematics, 21 (7). pp. 843-858. ISSN 0129-167X

Sols Lucía, Ignacio and Giraldo Suárez, Luis (1998) The irregularity of ruled surfaces in P 3. Collectanea mathematica, 49 (2-3). pp. 325-334. ISSN 0010-0757

This list was generated on Thu Jul 31 03:12:19 2014 CEST.